Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 243291, 6 pages
http://dx.doi.org/10.1155/2008/243291
Research Article

On the Asymptotic Behavior of a Difference Equation with Maximum

College of Computer Science, Chongqing University, Chongqing 400044, China

Received 25 May 2008; Revised 6 June 2008; Accepted 18 June 2008

Academic Editor: Stevo Stevic

Copyright © 2008 Fangkuan Sun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fangkuan Sun, “On the Asymptotic Behavior of a Difference Equation with Maximum,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 243291, 6 pages, 2008. https://doi.org/10.1155/2008/243291.